|very low Hb
Oct 9, 2011
Thank you for your reply sir. The cause of my low hb is still un clear. Bone marrow is normal, endoscopy and colonoscopy are normal. but hb ranges anywhere betweem 6 to 8 MAX. I was suspecting low hb as a reason for vomit immediaately after Viraday. Since the last few days, I take an emcet( medicine to prevent vomit) about an hour before viraday and I have not had a problem. Please suggest if I should or can continue.
| Response from Dr. Holodniy
It is extremely unlikely that viraday would cause a sustained decrease in hemoglobin like you describe. So there has to be another reason. And yes, I would continue the HIV meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Infection Blowjob From A Prostitute
- Flu Symptoms After Getting A Tattoo Worried I Have HIV
- Itchy Skin After Touching A Bloody Scab Sign Of HIV AIDS
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Sore On Penis After Sucking Penis Worried I Have HIV
- Vaginal Discharge After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.